I've taken 1-75mg Amitriptyline for 20 yrs. at night for pain. From day one I have had Insomia and had to take Ambien or now, one day Ambien, two days Unisom. It's been 7 months. I'm now going to a Sleep Disorder Dr. and
will be going in for a sleep test in two days. The reason I'm getting off this medication is it now caused Insomia and
Restless leg syndrum. I'm not very positive on the doctor helping me. She's looking for other things. I tried getting
off Amitriptyline once before, with the same results. Went back on it. I feel my body wants a stronger does. That's
why I'm trying to get off. Does anyone have any idea how long this will last? It may not be worth me doing this, but
I'm trying. I had no idea back when I took this medication, it would do this. I have found in my 72 years, to be very
careful what medication you take.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.